# SDR FDKA2009100500183

- Difficulty date: October 5, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLR FLT 6104 CVG-PIT.  RTG.  ON TAXI OUT ELECTRICAL BURNING SMELL COMING FROM FWD BULKHEAD AREA.  MX R2 CABIN CONTROL LIGHT MODULE.
